MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV (M); ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV (M); ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68010005
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the cover screw could not be removed, resulting in a dental implant loss.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a serious injury that occurred while using the astra tech implant system.This report is for the dental cover screw device.The dental implant device report will be submitted separately.Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
COVER SCREW EV (M)
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24288662
Report Number3013111692-2026-05082
Device Sequence Number9332358
Product Code NHA
UDI-Device Identifier07392532256066
UDI-Public07392532256066
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68010005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALING ABUTM. 68013054.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown